# SDR REXA2019081301349

- Difficulty date: August 13, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670333902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT AT FUSELAGE STRUCTURE BTW FS 565 / FS 581 AND STR 22L/23L (C1). SUMMARY OF NRC 00214, CORROSION LEVEL-2: SUPPORT ON FUSELAGE STRUCTURE BTW FS 565 / FS 581 AND STR 22L/23L WAS REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
